# SDR MWEA00180

- Difficulty date: March 22, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 41,468 hours, 30,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 606
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE DISLODGED FROM ITS COVER.  MAINTENANCE REINSTALLED EMERGENCY EVACUATION SLIDE.
